On prediction intervals for normal samples
Toke Jayachandran
Naval Research Logistics Quarterly, 1983, vol. 30, issue 3, 461-463
Abstract:
It is shown that many of the normal theory prediction intervals for statistics of random samples are still valid when the samples are correlated and have a specified covariance structure.
Date: 1983
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1002/nav.3800300310
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:navlog:v:30:y:1983:i:3:p:461-463
Access Statistics for this article
More articles in Naval Research Logistics Quarterly from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().